# SDR AALA20071930

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 33207
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 23 TO 25 INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 25 FOR OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 23 TO 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
